# SDR SWAA2022041181571

- Difficulty date: March 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT RBL8 WL 167.68 / [01] UPDATED MEASUREMENT TABLE AND VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5 TO BE CORRECT[11] INSTALLED REPAIR PARTS @ R/H BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL6-RBL14 WL167.68 IAW SRM 57-10-10-2R-5. CAP SEALLING AND LEAK CHECK OF FASTENERS COMMON TO FUEL CELL WILL BE ACCOMPLISHED ON CC#TTG8Q00B5861.;[12] VERIFIED CORRECTIVE ACTION 11.;[13] FILLET SEALED AND APPLIED CIC TO R/H BS663 VAPOR BARRIER UPPER ATTACH ANGLE RBL6-RBL14 WL167.68 IAW SRM 57-10-10-2R-5.;[14] VERIFIED CORRECTIVE ACTION 13.
